Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Suffer from headache, dizziness and greenish discharge from breast. Concerned

Hi. I'm 22 years old and have been feeling very dizzy and I kind of black out for a couple of seconds, I always have a headache and my eyes feel like its on fire, my face seem to get very hot and I have notice my breasts are swelling and its sore and there's a yellow greenish discharge from my breast. What could this be and should I be concerned?
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Hello friend,
Headache associated with complaints of vision is usually due to Migraine type of Headache.
The signs and symptoms you have in your breasts are not associated with migraine. Needs further examination and investigation. The presence of pain, swelling, yellow greenish discharge etc. look like an infection.
Both the complaints are to be treated without negligence.
I can suggest you to take Homoeopathic treatment if possible.
Because, Homoeopathy treats YOU and then all your health problems including those you have mentioned will disappear.
With best wishes,
Dr. C. J. Varghese
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor